Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia


IMPACT FACTOR 2017: 2.865
5-year IMPACT FACTOR: 3.323

CiteScore 2017: 3.06

SCImago Journal Rank (SJR) 2017: 1.967
Source Normalized Impact per Paper (SNIP) 2017: 1.954

Mathematical Citation Quotient (MCQ) 2017: 0.98

Online
ISSN
1314-2224
See all formats and pricing
More options …
Volume 16, Issue 1

Issues

Bounds on the solution of a Cauchy-type problem involving a weighted sequential fractional derivative

Khaled Furati
  • Department of Mathematics & Statistics, King Fahd University of Petroleum & Minerals, Dhahran, 31261, Saudi arabia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-12-27 | DOI: https://doi.org/10.2478/s13540-013-0012-0

Abstract

In this paper we establish some bounds for the solution of a Cauchytype problem for a class of fractional differential equations with a weighted sequential fractional derivative. The bounds are based on a Bihari-type inequality and a bound on the Gauss hypergeometric function.

MSC: 26A33; 34A08; 34A34; 34A12; 45J05

Keywords: sequential fractional derivatives; Riemann-Liouville fractional derivative; Erdélyi-Kober fractional derivative; fractional differential equation; generalized fractional calculus

  • [1] R. P. Agarwal, Y. Zhou, and Y. He, Existence of fractional neutral functional differential equations. Computers and Math. with Appl. 59 (2010), 1095–1100. http://dx.doi.org/10.1016/j.camwa.2009.05.010CrossrefGoogle Scholar

  • [2] H. K. Avad and A. V. Glushak, On perturbations of abstract fractional differential equations by nonlinear operators. J. of Mathematical Sciences 170, No 3 (2010), 306–323. http://dx.doi.org/10.1007/s10958-010-0087-7CrossrefGoogle Scholar

  • [3] A. Babakhani and D. Baleanu, Employing of some basic theory for class of fractional differential equations. Advances in Difference Equations 2011 (2011), 1–13. http://dx.doi.org/10.1155/2011/296353CrossrefGoogle Scholar

  • [4] B. Baeumer, M. M. Meerschaert, and E. Nane, Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009), 3915–3930. http://dx.doi.org/10.1090/S0002-9947-09-04678-9CrossrefGoogle Scholar

  • [5] D. Baleanu, Z. B. Güvenç, and J. A. Tenreiro Machado (Eds.), New Trends in Nanotechnology and Fractional Calculus Applications. Springer, 2010. Google Scholar

  • [6] R. Caponetto, G. Dongola, L. Fortuna, and I. Petráš, Fractional Order Systems: Modeling and Control Applications. Vol. 72 of World Sci. Ser. on Nonlinear Science, World Scientific, 2010. Google Scholar

  • [7] G. Chai, Existence results for boundary value problems of nonlinear fractional differential equations. Computers and Math. with Appl. 62 (2011), 2374–2382. http://dx.doi.org/10.1016/j.camwa.2011.07.025CrossrefGoogle Scholar

  • [8] K. Diethelm, The Analysis of Fractional Differential Equations. Springer, 2010. Google Scholar

  • [9] D. Fulger, E. Scalas, and G. Germano, Monte Carlo simulation of uncoupled continuous-time random walks yielding a stochastic solution of the space-time fractional diffusion equation. Phys. Review E: Stat., Nonlinear and Soft Matter Physics 77 (2008), 021122–021122. http://dx.doi.org/10.1103/PhysRevE.77.021122CrossrefGoogle Scholar

  • [10] K. M. Furati, A Cauchy-type problem involving a weighted sequential derivative. In: The 5th IFAC Symp. on Fractional Differentiation and its Applications (FDA12), Nanjing, China, 2012. Google Scholar

  • [11] K. M. Furati, A Cauchy-type problem with a sequential fractional derivative in the space of continuous functions. Boundary Value Problems 2012 (2012), 58 (14 pages); doi:10.1186/1687-2770-2012-58. CrossrefGoogle Scholar

  • [12] K. M. Furati, M. D. Kassim, and N. e. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative. Computers and Math. with Appl. (2012), In press. Google Scholar

  • [13] E. Gerolymatou, I. Vardoulakis, and R. Hilfer, Modelling infiltration by means of a nonlinear fractional diffusion model. J. of Physics D: Applied Physics 39 (2006), 4104–4110. http://dx.doi.org/10.1088/0022-3727/39/18/022CrossrefGoogle Scholar

  • [14] A. V. Glushak, Cauchy-type problem for an abstract differential equation with fractional derivatives. Mathematical Notes 77, No 1 (2005), 26–38; Transl. from Matemat. Zametki 77, No 1 (2005), 28–41. http://dx.doi.org/10.1007/s11006-005-0003-5CrossrefWeb of ScienceGoogle Scholar

  • [15] A. V. Glushak, On the properties of a Cauchy-type problem for an abstract differential equation with fractional derivatives. Mathematical Notes 82, No 5 (2007), 596–607; Transl. from Matemat. Zametki 82, No 5 (2007), 665–677. http://dx.doi.org/10.1134/S000143460711003XCrossrefWeb of ScienceGoogle Scholar

  • [16] A. V. Glushak, Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives. Russian Mathematics 53, No 9 (2009), 0–19. Transl. from Izvestiya Vysshikh Uchebn. Zaved., Matematika No 9 (2009), 13–24. http://dx.doi.org/10.3103/S1066369X09090023CrossrefGoogle Scholar

  • [17] R. Hilfer (Ed.), Applications of Fractional Calculus in Physics. World Scientific, Singapore, 2000. Google Scholar

  • [18] R. Hilfer, Experimental evidence for fractional time evolution in glass forming materials. Chemical Physics 284 (2002), 399–408. http://dx.doi.org/10.1016/S0301-0104(02)00670-5CrossrefGoogle Scholar

  • [19] R. Hilfer and L. Anton, Fractional master equations and fractal time random walks. Phys. Review E 51 (1995), R848–R851. http://dx.doi.org/10.1103/PhysRevE.51.R848CrossrefGoogle Scholar

  • [20] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations. Vol. 204 of Mathematics Studies Ser., Elsevier, Amsterdam, 2006. http://dx.doi.org/10.1016/S0304-0208(06)80001-0CrossrefGoogle Scholar

  • [21] M. Kirane and S. A. Malik, The profile of blowing-up solutions to a nonlinear system of fractional differential equations. Nonlinear Analysis 73 (2010), 3723–3736. http://dx.doi.org/10.1016/j.na.2010.06.088CrossrefGoogle Scholar

  • [22] V. Kiryakova, Generalized Fractional Calculus and Applications. Pitman Res. Notes in Math. Ser. No 301, Longman & J. Wiley Ltd., Harlow — New York, 1994. Google Scholar

  • [23] V. Kiryakova, A brief story about the operators of the generalized fractional calculus. Fract. Calc. Appl. Anal. 11, No 2 (2008), 203–220; at http://www.math.bas.bg/~fcaa. Google Scholar

  • [24] R. Klages, G. Radons, and I. Sokolov (Eds.), Anomalous Transport: Foundations and Applications. Wiley-VCH, Weinheim, 2008. Google Scholar

  • [25] V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems. Cambridge Scientific Publ., Cambridge, 2009. Google Scholar

  • [26] F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity. Imperial College Press, London, 2010. http://dx.doi.org/10.1142/p614CrossrefGoogle Scholar

  • [27] F. Mainardi and R. Gorenflo, Time-fractional derivatives in relaxation processes: A tutorial survey. Fract. Calc. Appl. Anal. 10, No 3 (2007), 269–308; at http://www.math.bas.bg/~fcaa. Google Scholar

  • [28] A. C. McBride, Fractional Calculus and Integral Transforms of Generalized Functions. Pitman Res. Notes in Math. Ser., Longman Sci. Techn., Harlow, 1979. Google Scholar

  • [29] M. M. Meerschaert and A. Sikorskii, Stochastic Models for Fractional Calculus, Vol. 43 of De Gruyter Studies in Mathematics, De Gruyter, Berlin, 2012. Google Scholar

  • [30] R. Metzler and J. Klafter, The random walk’s guide to anomalous diffusion: a fractional dynamics approach. Physics Reports 339, No 1 (2000), 1–77. http://dx.doi.org/10.1016/S0370-1573(00)00070-3CrossrefGoogle Scholar

  • [31] M. W. Michalski, Derivatives of Noninteger Order and their Applications. PhD Thesis, Polska Akademia Nauk, 1993. Google Scholar

  • [32] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations. John Wiley & Sons, Inc., 1993. Google Scholar

  • [33] C. A. Monje, Y. Chen, B. M. Vinagre, D. Xue, and V. Feliu, Fractional-Order Systems and Controls. Advances in Industrial Control, Springer, 2010. Google Scholar

  • [34] M. D. Ortigueira, Fractional Calculus for Scientists and Engineers. Vol. 84 of Lecture Notes in Electrical Engineering, Springer, 2011. Google Scholar

  • [35] B. G. Pachpatte, Inequalities for Differential and Integral Equations. Vol. 197 of Mathematics in Science and Engineering, Acad. Press, 1998. Google Scholar

  • [36] I. Petráš, Fractional-Order Nonlinear Systems: Modeling, Analysis and Simulation. Springer, 2011. Google Scholar

  • [37] I. Podlubny, Fractional Differential Equations. Vol. 198 of Mathematics in Science and Engineering, Acad. Press, 1999. Google Scholar

  • [38] B. L. S. P. Rao, Statistical Inference for Fractional Diffusion Processes. Wiley, 2010. Google Scholar

  • [39] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications. Gordon and Breach, Amsterdam, 1993; Engl. Trans. from the Russian Ed., 1987. Google Scholar

  • [40] T. Sandev and Ž. Tomovski, General time fractional wave equation for a vibrating string. J. of Physics A: Math. and Theoretical 43 (2010), 055204. http://dx.doi.org/10.1088/1751-8113/43/5/055204CrossrefGoogle Scholar

  • [41] E. Scalas, R. Gorenflo, and F. Mainardi, Fractional calculus and continuous-time finance. Physica A 284 (2000), 376–384. http://dx.doi.org/10.1016/S0378-4371(00)00255-7CrossrefGoogle Scholar

  • [42] E. Scalas, R. Gorenflo, F. Mainardi, and M. Meerschaert, Speculative option valuation and the fractional diffusion equation. In: J. Sabatier and J. T. Machado (Eds.), Proc. IFAC Workshop on Fractional Differentiation and its Applications (FDA 04), Bordeaux, 2004. Google Scholar

  • [43] T. Wenchang, P. Wenxiao, and X. Mingyu, A note on unsteady flows of a viscoelastic fluid with the fractional Maxwell model between two parallel plates. Intern. J. of Non-Linear Mechanics 38 (2003), 645–650. http://dx.doi.org/10.1016/S0020-7462(01)00121-4CrossrefGoogle Scholar

  • [44] S. Zhang and X. Su, The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order. Computers and Math. with Appl. 62 (2011), 1269–1274. http://dx.doi.org/10.1016/j.camwa.2011.03.008CrossrefGoogle Scholar

  • [45] Y. Zhang, D. A. Benson, M. M. Meerschaert, E. M. LaBolle, and H. P. Scheffler, Random walk approximation of fractional-order multiscaling anomalous diffusion. Physical Review E 74 (2006), 026706–026715. http://dx.doi.org/10.1103/PhysRevE.74.026706CrossrefGoogle Scholar

About the article

Published Online: 2012-12-27

Published in Print: 2013-03-01


Citation Information: Fractional Calculus and Applied Analysis, Volume 16, Issue 1, Pages 171–188, ISSN (Online) 1314-2224, ISSN (Print) 1311-0454, DOI: https://doi.org/10.2478/s13540-013-0012-0.

Export Citation

© 2013 Diogenes Co., Sofia. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zhuoyan Gao and Xiulan Yu
Journal of Applied Mathematics and Computing, 2016
[2]
Virginia Kiryakova and Yuri Luchko
Open Physics, 2013, Volume 11, Number 10
[3]
Khaled M. Furati
Computers & Mathematics with Applications, 2013, Volume 66, Number 5, Page 883

Comments (0)

Please log in or register to comment.
Log in